Communications in Mathematical Physics

Unitary evolutions and horizontal lifts in quantum stochastic calculus

David Applebaum

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 140, Number 1 (1991), 63-80.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104247907

Mathematical Reviews number (MathSciNet)
MR1124259

Zentralblatt MATH identifier
0734.60107

Subjects
Primary: 81S25: Quantum stochastic calculus
Secondary: 46L50 46L60: Applications of selfadjoint operator algebras to physics [See also 46N50, 46N55, 47L90, 81T05, 82B10, 82C10] 47N50: Applications in the physical sciences

Citation

Applebaum, David. Unitary evolutions and horizontal lifts in quantum stochastic calculus. Comm. Math. Phys. 140 (1991), no. 1, 63--80. https://projecteuclid.org/euclid.cmp/1104247907


Export citation